# SDR WX0A2014101072193

- Difficulty date: October 6, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N875GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53468
- Aircraft time: 35,273 hours, 23,955 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAW MEL 25-09 SIT 1 FWD EMER FLASHLIGHT INOPERATIVE.  R & R FWD FLASHLIGHT BATTERIES IAW AMM 25-60-00.  OPERATIONS CHECKED GOOD.  ITEM CLEARS MEL 25-09 SIT 1 PLACARD REMOVED.
